# SDR ASAA2017021519831

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 17,003 hours, 5,561 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281407562
- Condition: Faulted
- Location: Temp
- Part time: 17,012 hours, 5,566 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT A/C PACK LIGHT ILLUMINATES AFTER ENGINE START WITH RECALL.  THE A/C PACK LIGHT RESETS WITH MASTER CAUTION.  ACFT GROUNDED. NR 2 PZTC BITE PREVIOUS FLIGHT SHOWS THIS PACK TCV FAULT.  REMOVED AND REPLACED RT PACK TCV IAW AMM 21-51-10.  VALVE LEAKS CHECKED OK.  NR 2 PZTC BITE STILL SHOWS TCV FAULTS 2 OUT OF 3 VERIFY BITE CHECKS.  REMOVED AND REPLACED THE NR 2 PZTC IAW AMM 21-61-20.  NR 2 PZTC BITE TESTED GOOD AND RIGHT PACK OPS CHECKED NORMAL ON GROUND.
